# SDR CALA0600228

- Difficulty date: July 1, 2006
- Submitted: July 3, 2006
- Operation: Air carrier
- Aircraft: N69348
- Make and model: Boeing 7373T0
- Aircraft serial: 23586
- Aircraft time: 55,495 hours, 28,798 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545812
- Condition: Cracked
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.25 INCH CRACK ON THE TOP EDGE OF FLOORBEAM WEB AT STA 328, BL 0.  A REPAIR WAS INSTALLED IAW ECRA 5321-01373.
